# SDR 04FDEA00784

- Difficulty date: April 1, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D0542T
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - EXFOLIATION CORROSION FOUND AT STA Y= 1019 LONGERON 46R.  FWD CARGO - STA Y= 1019 LONGERON 46R REPAIRED AS PER SRM 53-10-00 VOL I.
